# SDR ASOA2014042510389

- Difficulty date: April 23, 2014
- Submitted: April 25, 2014
- Operation: Air carrier
- Aircraft: N846AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7328
- Aircraft time: 33,457 hours, 30,128 cycles
- System (JASC): 5240 · Service Doors
- Part: Door
- Condition: Binding
- Location: Service
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR WILL NOT STAY OPEN AND IS DIFFICULT TO CLOSE.  RECYCLED SERVICE DOOR MECHANISM CLEARED JAMMED DOOR IAW AMM 52-41-03.
